20 results for existence.

Parameters for your search query:
Keyword    existence

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Necessary Condition for the Existence of the Asymptotic Density in Kolakoski Sequence
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 57-60. DOI: 10.12691/tjant-6-2-5
Pub. Date: June 12, 2018Views: 2530Downloads: 1850
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Existence of the Solution for q-Caputo Fractional Boundary Value Problem
Applied Mathematics and Physics. 2017, 5(3), 99-102. DOI: 10.12691/amp-5-3-4
Pub. Date: December 18, 2017Views: 5756Downloads: 4112
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5055Downloads: 3435
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Fractional Order Differential Inclusion Equations via Cosine Dynamical System
American Journal of Systems and Software. 2016, 4(2), 57-68. DOI: 10.12691/ajss-4-2-5
Pub. Date: December 21, 2016Views: 6383Downloads: 4383
Open AccessArticle
Export: RIS | BibTeX | EndNote
Theory of Systems, Systems Metaphysics and Neoplatonism
American Journal of Systems and Software. 2015, 3(2), 36-43. DOI: 10.12691/ajss-3-2-2
Pub. Date: April 21, 2015Views: 6891Downloads: 4745Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 369-375. DOI: 10.12691/ajams-2-6-3
Pub. Date: November 26, 2014Views: 7242Downloads: 4223
Open AccessArticle
Export: RIS | BibTeX | EndNote
Types of Factors in Educational Peaceful-Coexistence
American Journal of Educational Research. 2014, 2(2), 84-96. DOI: 10.12691/education-2-2-4
Pub. Date: February 19, 2014Views: 32064Downloads: 22099
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Nonexistence of Weak Positive Solution for Classes of 3 × 3 P-Laplacian Elliptic Systems
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 13-17. DOI: 10.12691/ijpdea-1-1-3
Pub. Date: December 30, 2013Views: 10145Downloads: 5374
Open AccessArticle
Export: RIS | BibTeX | EndNote
Explaining the Phenomenon of Dark Matter and Dark Energy by Existence of the Hidden Multiverse
Frontiers of Astronomy, Astrophysics and Cosmology. 2016, 2(1), 1-9. DOI: 10.12691/faac-2-1-1
Pub. Date: February 24, 2016Views: 8339Downloads: 6361
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Solutions for a Class of (p,q) Laplacian quasilinear Elliptic System with Different Weights
International Journal of Partial Differential Equations and Applications. 2014, 2(5), 86-90. DOI: 10.12691/ijpdea-2-5-1
Pub. Date: November 23, 2014Views: 7945Downloads: 4886
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects






Journals











Article Types